Complete Bibliography
Works connected to Alexander B. Astashkevich
Filter the Bibliography List
On the cohomology of the Lie superalgebra
Asymptotics for singular vectors in Verma modules over the Virasoro algebra,” Pac. J. Math. 177 : 2 (1997), pp. 201–209. MR 1444780 Zbl 0898.17012 article
: “Differential topology, infinite-dimensional Lie algebras, and applications: D. B. Fuchs’ 60th anniversary collection. Edited by A. Astashkevich and S. Tabachnikov. AMS Translations. Series 2 194. American Mathematical Society (Providence, RI), 1999. MR 1729355 Zbl 0921.00044 book